# SDR CHQA200700055

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7399
- Aircraft time: 14,761 hours, 12,644 cycles
- Engine: Ge CF343B1
- Engine time: 14,760 hours, 12,642 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F234
- Part serial: 71130562
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH-DFW  AT ROTATION ON TAKEOFF, A LARGE BANG AND SHUDDER WAS FELT FROM THE NOSE GEAR.  THE TAKEOFF WAS CONTINUED  BUT THE LANDING GEAR WAS NOT RETRACTED BECAUSE IT WAS SUSPECTED THAT THERE HAD BEEN A NOSE TIRE FAILURE.  IAH TOWER WAS ADVISED AND THEY DISCOVERED TIRE DEBRIS AT THE ROTATION POINT ON THE RUNWAY.  THE AIRCRAFT REMAINED INT THE LOCAL IAH AREA WHILE THE APPROPRIATE CHECKLISTS WERE RUN, MAINTENANCE CONTROL WAS CONTACTED, AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT WAS FLOWN ON A LOW FLY-BY TO HAVE THE NOSE GEAR INSPECTED WHERE IT WAS CONFIRMED THAT THE RIGHT NOSE WHEEL WAS DAMAGED.  THE FIRST OFFICER EXECUTED A SOFT TOUCH DOWN AND SLOW ROLLOUT TO THE END OF THE RUNWAY.  THE AIRCRAFT WAS THEN TAXIED OFF THE RUNWAY AND INSPECTED BY FIRE/RESCUE PERSONNEL.  MAINTENANCE CHANGED BOTH NOSE WHEELS AND THE AIRCRAFT WAS TAXIED BACK TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND DAMAGE TO THE AFT NOSE GEAR DOOR AND A DENT TOWARDS THE REAR OF THE FUSELAGE.  THE AIRCRAFT WAS FERRIED TO SDF FOR FURTHER REPAIRS.
